# SDR COEA2017020224913

- Difficulty date: February 2, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571401210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT LOWER SKIN PANEL HAS LEVEL 2 CORROSION AT STRINGER 17, SKIN LAP BETWEEN FRAMES 24-25. REPAIRED PER SRAS CETS-588/17...11141 DATED 2/16/2017.
